(Closed) NuvaRing question for those in the know! Please help.

posted 8 years ago in Intimacy
Post # 3
Member
71 posts
Worker bee
  • Wedding: October 2010

I’ve been using the ring for more than four years now.  Sometimes I have no symptoms and my period is very light.  Sometimes I have pretty bad cramps the day I start.  Otherwise, nothing.  One of the great things about being on such a low does of hormones.  So, I wouldn’t worry! 🙂

Post # 4
Member
2214 posts
Buzzing bee

I was 10 days late the first month I was on the NuvaRing and never had any symptoms! (It was verrry scary.)  But now I hardly get any symptoms of my period and my periods are really light. 

Post # 5
Member
299 posts
Helper bee

It makes mine very light as well.  Another reason to love it!

Post # 7
Member
2344 posts
Buzzing bee
  • Wedding: June 2010

That’s one of the best parts about a hormonal birth control that works for you – no more PMS and uncomfortable periods! I don’t get any “telltale signs” either on Nuvaring. Also, I take mine out on a Monday and I usually don’t start my period until Thursday or sometimes even Friday.

Post # 9
Member
1940 posts
Buzzing bee
  • Wedding: July 2010

The new Nuvaring should be inserted 7 days after you removed the last ring, even if you’re still bleeding.  The package insert suggests inserting the new ring approximately at the same time of day that you removed the old ring.

Post # 10
Member
299 posts
Helper bee

You could take a test, but you’re most likely fine.  The Nuvaring is extremely effective.  I’m pretty sure I’ve missed one on it, too.

Post # 11
Member
1418 posts
Bumble bee
  • Wedding: July 2011

There is usually a delay from when you take your ring out (or stop taking the pill) and when you start your period.  For example, I take mine out on a Friday morning, but my period won’t start until Monday.  I usually get a little bit moody and sometimes will have some cramping right before it starts, but not always.  I actually went on birth control originally to reduce the PMS symptoms and how heavy/irregular my period was.

Regardless, my next ring is inserted the following Friday morning (7 days later) even if my period is not completely done.  I am usually finished my period sometime on Thursday though, so I haven’t have to put in a new ring while still on my period.  Of course, this will certainly change a bit depending on you and your cycle, but hopefully it will give you an idea of what to expect.  PM me if you have other questions!

Post # 12
Member
2344 posts
Buzzing bee
  • Wedding: June 2010

@coconutmellie: Yep, I still put in my new Nuvaring the following Monday even though I am having my period. You can wear a tampon and the ring at the same time, no problem! 

Post # 13
Member
2819 posts
Sugar bee
  • Wedding: February 2013

@coconutmellie: The ring is mostly like the pill (which was what I was on for a couple years). My period always started late when I was taking hormones (it takes a couple days for the levels to go down). Your period should start within 2-4 days after taking the ring out. Also, one of the side-effects of hormonal contraception is that it does decrease symptoms (usually), so you many not get as much cramping, etc. as before.

Post # 14
Member
306 posts
Helper bee
  • Wedding: August 2012

I have been on the nuva ring for quite a while, and my doctor said its okay to take one ring out and out another one in right away. I don’t get periods at all, unless I leave it out for a few days.

The topic ‘NuvaRing question for those in the know! Please help.’ is closed to new replies.

Find Amazing Vendors